# SDR UPS04242775

- Difficulty date: July 19, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ON REMOVAL OF SECTION OF BULKHEAD AT BS 178, SUPPORT BRACKET FOR PNEUMATIC BOTTLE FOUND CRACKED.  REMOVED SUPPORT BRACKET FOR PNEUMATIC BRAKE BOTTLE IAW SRM 51-30-2.  FABRICATED SUPPORT BRACKET IAW DRW60-6962 AND SRM 51-20-1 FIG 7, INSTALLED NEW FAB'D SUPPORT BRACKET FOR PNEUMATIC BRAKE BOTTLE IAW SRM 51-2 30-2.
